Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Feb 21, 2014, 1:39 AM EST for 11 counties in Tennessee. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 21, 2014, 1:39 AM EST (06:39 UTC)
- Expired
- Feb 21, 2014, 2:45 AM EST
- In force
- 66 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Anderson County, TN, Blount County, TN, Campbell County, TN, Claiborne County, TN, Grainger County, TN, Hamblen County, TN, Jefferson County, TN, Knox County, TN, Loudon County, TN, Sevier County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 44 km from the middle of the area, began a volume at 06:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 21, 1:50 AM EST | TSTM WND DMG | Loudon, TN | SEVERAL TREES DOWN ACROSS THE COUNTY. |
| Feb 21, 2:08 AM EST | TSTM WND GST 63 | 2 Ne Alcoa, TN | PEAK WIND GUST AT THE KNOXVILLE MCGHEE TYSON AIRPORT WAS 63 MPH AT 208AM |
| Feb 21, 2:30 AM EST | TSTM WND DMG | 12 W Bean Station, TN | REPORTED FEW TREES DOWN AND FEW POWER LINES DOWN ACROSS THE COUNTY |
| Feb 21, 2:45 AM EST | TSTM WND DMG | Morristown, TN | SEVERAL POWER POLES AND LINES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 10:47 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.7 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
375
WUUS54 KMRX 210639
SVRMRX
TNC001-009-013-025-057-063-089-093-105-155-173-210745-
/O.NEW.KMRX.SV.W.0013.140221T0639Z-140221T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
139 AM EST FRI FEB 21 2014
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ANDERSON COUNTY IN EAST TENNESSEE...
BLOUNT COUNTY IN EAST TENNESSEE...
CAMPBELL COUNTY IN EAST TENNESSEE...
CLAIBORNE COUNTY IN EAST TENNESSEE...
GRAINGER COUNTY IN EAST TENNESSEE...
HAMBLEN COUNTY IN EAST TENNESSEE...
JEFFERSON COUNTY IN EAST TENNESSEE...
KNOX COUNTY IN EAST TENNESSEE...
LOUDON COUNTY IN EAST TENNESSEE...
SEVIER COUNTY IN EAST TENNESSEE...
UNION COUNTY IN EAST TENNESSEE...
* UNTIL 245 AM EST
* AT 133 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 65 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES NORTH OF LA FOLLETTE TO 6 MILES SOUTH OF LA FOLLETTE
TO 6 MILES NORTHEAST OF CLINTON TO 6 MILES SOUTH OF CLINTON TO
LOUDON...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
MAYNARDVILLE...MARYVILLE...ALCOA...KNOXVILLE...RUTLEDGE...
SEVIERVILLE...JEFFERSON CITY...DANDRIDGE...MORRISTOWN...EAGLETON
VILLAGE...HARROGATE-SHAWANEE...TAZEWELL...PIGEON FORGE...NEW
MARKET...BEAN STATION...WHITE PINE...RUSSELLVILLE...CLAIRFIELD...
NORRIS LAKE AND FRIENDSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
&&
LAT...LON 3553 8399 3554 8408 3559 8411 3567 8432
3563 8451 3589 8431 3588 8428 3609 8420
3651 8431 3658 8422 3659 8347 3651 8338
3641 8339 3639 8328 3628 8324 3634 8316
3627 8310 3581 8346 3552 8399 3552 8400
TIME...MOT...LOC 0638Z 240DEG 69KT 3655 8405 3634 8398
3620 8396 3605 8402 3578 8425
$$
DH3 follow-up statements
641
WWUS54 KMRX 210659
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
159 AM EST FRI FEB 21 2014
TNC001-009-013-025-057-063-089-093-105-155-173-210745-
/O.CON.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
UNION TN-LOUDON TN-ANDERSON TN-CAMPBELL TN-CLAIBORNE TN-GRAINGER TN-
HAMBLEN TN-JEFFERSON TN-KNOX TN-SEVIER TN-BLOUNT TN-
159 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR BLOUNT...SEVIER...KNOX...JEFFERSON...HAMBLEN...GRAINGER...
CLAIBORNE...CAMPBELL...ANDERSON...LOUDON AND UNION COUNTIES...
AT 156 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM SHARPS CHAPEL TO LUTTRELL TO MALONEYVILLE
TO FRIENDSVILLE TO 6 MILES WEST OF TALASSEE...OR ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF MAYNARDVILLE TO MAYNARDVILLE TO 7
MILES NORTHEAST OF KNOXVILLE TO 6 MILES WEST OF ALCOA TO 11 MILES
EAST OF MADISONVILLE...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE...
ALCOA...MARYVILLE...RUTLEDGE...SEVIERVILLE...JEFFERSON CITY...
DANDRIDGE...MORRISTOWN...EAGLETON VILLAGE...TAZEWELL...
HARROGATE-SHAWANEE...NEW MARKET...BEAN STATION...PIGEON FORGE...
RUSSELLVILLE...WHITE PINE...MASCOT...TALASSEE...BLAINE...SANDLICK
AND SPRINGDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
&&
LAT...LON 3553 8399 3554 8408 3559 8411 3567 8432
3563 8451 3589 8431 3588 8428 3609 8420
3651 8431 3658 8422 3659 8347 3651 8338
3641 8339 3639 8328 3628 8324 3634 8316
3627 8310 3581 8346 3552 8399 3552 8400
TIME...MOT...LOC 0659Z 238DEG 52KT 3640 8380 3624 8373
3604 8379 3583 8404 3554 8412
$$
DH920
WWUS54 KMRX 210707
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
207 AM EST FRI FEB 21 2014
TNC001-013-210716-
/O.CAN.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
ANDERSON TN-CAMPBELL TN-
207 AM EST FRI FEB 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR CAMPBELL AND ANDERSON COUNTIES
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND CENTRAL TENNESSEE AND SOUTHWEST
VIRGINIA.
LAT...LON 3552 8399 3556 8400 3555 8408 3567 8432
3566 8448 3595 8425 3602 8408 3607 8410
3619 8395 3627 8401 3643 8390 3658 8398
3659 8347 3651 8338 3641 8339 3639 8328
3628 8324 3634 8316 3627 8310 3581 8346
TIME...MOT...LOC 0706Z 238DEG 52KT 3645 8369 3629 8362
3609 8368 3588 8393 3559 8401
$$
TNC009-025-057-063-089-093-105-155-173-210745-
/O.CON.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
UNION TN-LOUDON TN-CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-JEFFERSON TN-
KNOX TN-SEVIER TN-BLOUNT TN-
207 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR BLOUNT...SEVIER...KNOX...JEFFERSON...HAMBLEN...GRAINGER...
CLAIBORNE...LOUDON AND UNION COUNTIES...
AT 205 AM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SPRINGDALE TO JOPPA
TO STRAWBERRY PLAINS TO BEARDEN TO TALASSEE...OR ALONG A LINE
EXTENDING FROM 12 MILES SOUTH OF MIDDLESBORO TO 6 MILES WEST OF
RUTLEDGE TO 12 MILES WEST OF JEFFERSON CITY TO 6 MILES NORTH OF ALCOA
TO 12 MILES SOUTH OF MARYVILLE...MOVING NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE...
RUTLEDGE...JEFFERSON CITY...SEVIERVILLE...DANDRIDGE...MORRISTOWN...
EAGLETON VILLAGE...TAZEWELL...HARROGATE-SHAWANEE...NEW MARKET...
BEAN STATION...PIGEON FORGE...RUSSELLVILLE...WHITE PINE...LAKE
FOREST...HAPPY VALLEY...LONE MOUNTAIN...ARTHUR...STRAWBERRY
PLAINS...BUFFALO SPRINGS AND WILDWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
AT 205 AM EST...DAMAGING WINDS UP TO 60 MPH MPH WERE REPORTED IN
FOUNTAIN CITY...TENNESSEE WITH THIS STORM. THIS IS A DANGEROUS
STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
&&
LAT...LON 3552 8399 3556 8400 3555 8408 3567 8432
3566 8448 3595 8425 3602 8408 3607 8410
3619 8395 3627 8401 3643 8390 3658 8398
3659 8347 3651 8338 3641 8339 3639 8328
3628 8324 3634 8316 3627 8310 3581 8346
TIME...MOT...LOC 0706Z 238DEG 52KT 3645 8369 3629 8362
3609 8368 3588 8393 3559 8401
$$
DH039
WWUS54 KMRX 210726
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
226 AM EST FRI FEB 21 2014
TNC009-025-057-063-089-093-105-155-173-210745-
/O.CON.KMRX.SV.W.0013.000000T0000Z-140221T0745Z/
UNION TN-LOUDON TN-CLAIBORNE TN-GRAINGER TN-HAMBLEN TN-JEFFERSON TN-
KNOX TN-SEVIER TN-BLOUNT TN-
226 AM EST FRI FEB 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM EST
FOR BLOUNT...SEVIER...KNOX...JEFFERSON...HAMBLEN...GRAINGER...
CLAIBORNE...LOUDON AND UNION COUNTIES...
AT 224 AM EST...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
HOWARD QUARTER TO HOWARD QUARTER TO ALPHA TO KODAK TO TOWNSEND...OR
ALONG A LINE EXTENDING FROM 12 MILES WEST OF SNEEDVILLE TO 11 MILES
SOUTHWEST OF SNEEDVILLE TO 6 MILES WEST OF MORRISTOWN TO 10 MILES
NORTHWEST OF SEVIERVILLE TO 13 MILES EAST OF MARYVILLE...MOVING
NORTHEAST AT 60 MPH.
LOCATIONS IN THE WARNING INCLUDE...
JEFFERSON CITY...SEVIERVILLE...DANDRIDGE...MORRISTOWN...BEAN
STATION...PIGEON FORGE...RUSSELLVILLE...WHITE PINE...KODAK...WEARS
VALLEY...PIEDMONT...ALPHA...HARRISBURG AND LOWLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EST FRIDAY MORNING FOR
SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND SOUTHWEST
VIRGINIA.
&&
LAT...LON 3552 8399 3556 8400 3555 8408 3564 8427
3566 8429 3615 8378 3640 8368 3659 8371
3659 8347 3651 8338 3641 8339 3639 8328
3628 8324 3634 8316 3627 8310 3615 8323
3612 8322 3612 8325 3610 8323 3581 8346
TIME...MOT...LOC 0725Z 238DEG 52KT 3659 8340 3643 8333
3623 8339 3602 8364 3573 8372
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 21, 12:20 AM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Feb 21, 12:20 AM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MORRISTOWN TN
1220 AM EST FRI FEB 21 2014
.AVIATION...A COLD FRONT WILL SWING THROUGH EARLY IN THE
PERIOD...ALONG WITH SOME SHOWERS AND THUNDERSTORMS. GUSTY SOUTH TO
SOUTHWEST WINDS AHEAD OF THE FRONT...SWITCHING TO SOUTHWEST TO WEST
BEHIND IT. CLEARING BEHIND THE FRONT DURING THE FIRST PART OF THE
DAY. WILL CARRY BRIEF MVFR CONDITIONS AND THUNDER WITH THE MAIN
LINE OF PRECIP...OTHERWISE VFR CONDITIONS EXPECTED.
&&
.MRX WATCHES/WARNINGS/ADVISORIES...
NC...WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING ZONES:
CHEROKEE...CLAY.
TN...WIND ADVISORY UNTIL 4 AM EST /3 AM CST/ FRIDAY FOR THE FOLLOWING
ZONES: BLEDSOE...BLOUNT SMOKY MOUNTAINS...CAMPBELL...
CLAIBORNE...COCKE SMOKY MOUNTAINS...EAST POLK...JOHNSON...
MARION...MORGAN...SCOTT TN...SEQUATCHIE...SEVIER SMOKY
MOUNTAINS...SOUTHEAST CARTER...SOUTHEAST GREENE...SOUTHEAST
MONROE...UNICOI.
VA...WIND ADVISORY UNTIL 4 AM EST FRIDAY FOR THE FOLLOWING ZONES:
LEE...RUSSELL...WISE.
&&
LWHazardous weather outlook, Feb 20, 4:46 AM EST, 20 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 446 AM EST THU FEB 20 2014 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-211000- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 446 AM EST THU FEB 20 2014 /346 AM CST THU FEB 20 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... ...STRONG TO SEVERE THUNDERSTORMS EXPECTED ACROSS THE TENNESSEE VALLEY AND SOUTHERN APPALACHIANS TONIGHT... A STRONG LOW PRESSURE SYSTEM OVER THE MID MISSISSIPPI AND OHIO VALLEYS WILL DRAG A COLD FRONT INTO THE TENNESSEE VALLEY TONIGHT...AND BRING THE POSSIBILITY OF SOME STRONG TO SEVERE THUNDERSTORMS. GIVEN THE STRONG WIND FIELD ASSOCIATED WITH THIS STORM SYSTEM...DAMAGING WINDS WILL BE THE PRIMARY THREAT WITH THESE STORMS...BUT ISOLATED TORNADOES COULD ALSO OCCUR WITH THE STRONGEST ACTIVITY. IN ADDITION...WINDY CONDITIONS CAN BE EXPECTED THIS AFTERNOON THROUGH LATE TONIGHT OVER THE HIGHER ELEVATIONS OF SOUTHWEST VIRGINIA AND EAST TENNESSEE...THE CUMBERLAND PLATEAU...AND SOUTHWEST NORTH CAROLINA. A WIND ADVISORY IS IN EFFECT FOR THESE AREAS AS SUSTAINED WINDS OF 20 TO 30 MPH...WITH GUSTS TO 45 MPH ARE EXPECTED FROM 1 PM EST THIS AFTERNOON THROUGH 4 AM ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING THROUGH TONIGHT DUE TO THE RISK OF SEVERE WEATHER.
In the hours before
Local storm report, Feb 21, 12:37 AM EST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1237 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG SOUTH PITTSBURG 35.02N 85.71W
02/21/2014 MARION TN EMERGENCY MNGR
SEVERAL TREES DOWN ACROSS THE COUNTY WITH STRUCTURAL
DAMAGE TO A MOBILE HOME.
&&Local storm report, Feb 21, 1:20 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
120 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM TSTM WND DMG DEERLODGE 36.20N 84.76W
02/21/2014 MORGAN TN 911 CALL CENTER
SEVERAL TREES DOWN NEAR DEELODGE AREA.
&&Local storm report, Feb 21, 1:22 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
122 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG HARRIMAN 35.93N 84.56W
02/21/2014 ROANE TN 911 CALL CENTER
SEVERAL TREES DOWN NEAR HARRIMAN.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 11:17 PM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Marion, Sequatchie | 58 min |
| Feb 20, 11:21 PM EST | Severe Thunderstorm Warning | MRX | Campbell, Morgan, Scott | 54 min |
| Feb 21, 12:06 AM EST | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Meigs, Rhea, Sequatchie | 54 min |
| Feb 21, 12:10 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Roane, Scott | 65 min |
| Feb 21, 12:15 AM EST | Severe Thunderstorm Warning | MRX | Marion | 15 min |
| Feb 21, 12:53 AM EST | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Knox, Loudon, Morgan, Roane | 67 min |
| Feb 21, 12:54 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Monroe, Rhea | 51 min |
| Feb 21, 1:00 AM EST | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 60 min |
| Feb 21, 1:36 AM EST | Severe Thunderstorm Warning | MRX | McMinn, Monroe | 39 min |
| Feb 21, 1:58 AM EST | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Monroe, Polk | 47 min |
| Feb 21, 2:16 AM EST | Severe Thunderstorm Warning | MRX | Claiborne, Grainger, Hancock, Hawkins, Sullivan | 44 min |
| Feb 21, 2:34 AM EST | Severe Thunderstorm Warning | MRX | Blount, Cocke, Greene, Hamblen, Jefferson, Knox and 1 more | 56 min |
| Feb 21, 3:08 AM EST | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 52 min |
| Feb 21, 3:14 AM EST | Severe Thunderstorm Warning | MRX | Carter, Greene, Johnson, Unicoi, Washington | 61 min |
| Feb 21, 3:58 AM EST | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.